CSpace

Browse/Search Results:  1-10 of 143 Help

Selected(0)Clear Items/Page:    Sort:
A Diagonal Sweeping Domain Decomposition Method with Source Transfer for the Helmholtz Equation 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2021, 卷号: 29, 期号: 2, 页码: 357-398
Authors:  Leng, Wei;  Ju, Lili
Favorite  |  View/Download:8/0  |  Submit date:2021/04/26
Helmholtz equation  domain decomposition method  diagonal sweeping  perfectly matched layer  source transfer  parallel computing  
ASYMPTOTICALLY-PRESERVING LARGE DEVIATIONS PRINCIPLES BY STOCHASTIC SYMPLECTIC METHODS FOR A LINEAR STOCHASTIC OSCILLATOR 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 1, 页码: 32-59
Authors:  Chen, Chuchu;  Hong, Jialing;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:11/0  |  Submit date:2021/04/26
stochastic symplectic methods  superiority  large deviations principle  rate function  asymptotical preservation  
WELL-POSEDNESS AND THE MULTISCALE ALGORITHM FOR HETEROGENEOUS SCATTERING OF MAXWELL'S EQUATIONS IN DISPERSIVE MEDIA 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2021, 卷号: 18, 期号: 2, 页码: 235-264
Authors:  Zhang, Yongwei;  Cao, Liqun;  Shi, Dongyang
Favorite  |  View/Download:11/0  |  Submit date:2021/04/26
Maxwell's equations  dispersive medium  well-posedness  the multiscale asymptotic expansion  finite element method  
Distributed algorithm for epsilon-generalized Nash equilibria with uncertain coupled constraints 期刊论文
AUTOMATICA, 2021, 卷号: 123, 页码: 9
Authors:  Chen, Guanpu;  Ming, Yang;  Hong, Yiguang;  Yi, Peng
Favorite  |  View/Download:12/0  |  Submit date:2021/04/26
Distributed algorithm  Generalized Nash equilibrium  Uncertainty  Coupled constraint  
A class of smooth exact penalty function methods for optimization problems with orthogonality constraints 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 37
Authors:  Xiao, Nachuan;  Liu, Xin;  Yuan, Ya-xiang
Favorite  |  View/Download:17/0  |  Submit date:2021/01/14
Orthogonality constraint  Stiefel manifold  augmented Lagrangian method  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:9/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Network flows that solve least squares for linear equations 期刊论文
AUTOMATICA, 2020, 卷号: 120, 页码: 12
Authors:  Liu, Yang;  Lou, Youcheng;  Anderson, Brian D. O.;  Shi, Guodong
Favorite  |  View/Download:64/0  |  Submit date:2020/11/18
Distributed algorithms  Linear equation  Least-squares solutions  
Periodic Points and Normality Concerning Meromorphic Functions with Multiplicity 期刊论文
ACTA MATHEMATICA SCIENTIA, 2020, 卷号: 40, 期号: 5, 页码: 1429-1444
Authors:  Deng, Bingmao;  Fang, Mingliang;  Wang, Yuefei
Favorite  |  View/Download:28/0  |  Submit date:2020/11/18
normality  iteration  periodic points  
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:17/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
Zero-viscosity limit of the incompressible Navier-Stokes equations with sharp vorticity gradient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 10, 页码: 5855-5891
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:28/0  |  Submit date:2020/05/24